# SDR 3CMA2024022300001

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N400MX
- Make and model: Beech 400A
- Aircraft serial: RK509
- Aircraft time: 4,685 hours, 4,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LA45AS31001024
- Part serial: 1008310031
- Condition: Failed
- Location: Cockpit Lt & Rt
- Part time: 138 hours, 103 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

WHILE COMING FROM SDF LOUISVILLE KENTUCKY AT AN ALTITUDE OF 29000 FT ON DESCENT THE COPILOT'S WINDSHIELD SHATTERED. PILOT TOOK OVER AND ABOUT 2 MINUTES LATER THE PILOT'S WINDSHIELD ALSO SHATTERED. THEY CONTINUED THE FLIGHT INTO PIT WITH BOTH WINDSHIELDS SHATTERED. WE TALKED TO LEE AEROSPACE INDUSTRIES AND THEY SAID THEY HAVE BEEN HAVING ISSUES WITH THE ANTISTATIC COATING ON THE WINDSHIELDS. THE PILOTS REPORTED SEEING ST ELMO'S FIRE AFTER THEY SHATTERED.
